Alert archive / California / Wind Advisories in 2026

Wind Advisory 2, NWS Hanford, CA

February 3, 2026Kern County, California

NWS Hanford, CA issued this wind advisory at Feb 3, 2026, 12:44 PM PST for Kern County, California. It took effect at Feb 4, 2026, 10:00 AM PST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2026, 12:44 PM PST (20:44 UTC)
In effect from
Feb 4, 2026, 10:00 AM PST
Expired
Feb 5, 2026, 10:00 AM PST
In force
24 hr
Issued by
NWS Hanford, CA

County Kern County, CA

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 8.7 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2026-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2026-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3283 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

903 
WWUS76 KHNX 032044
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
1244 PM PST Tue Feb 3 2026

CAZ335-336-338-041045-
/O.NEW.KHNX.WI.Y.0002.260204T1800Z-260205T1800Z/
Grapevine-Frazier Mountain Communities-Mojave Desert Slopes-
Including the cities of Mojave, Grapevine, Lebec, and Frazier
Park
1244 PM PST Tue Feb 3 2026

...WIND ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM PST 
THURSDAY...

* WHAT...Northeast winds 10 to 20 mph with gusts up to 45 mph 
  expected. Probability of 40 mph or greater is 60 percent.

* WHERE...Frazier Mountain Communities, Tejon Pass, Grapevine, and 
  Mojave Desert Slopes.

* WHEN...From 10 AM Wednesday to 10 AM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Interstate 5, Highway 99, 395 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ301>303-305>307-309>316-041045-
/O.CON.KHNX.FG.Y.0022.000000T0000Z-260204T2000Z/
Los Banos - Dos Palos-Merced - Madera - Mendota-Planada - Le
Grand - Snelling-West Side of Fresno and Kings Counties-Caruthers
- San Joaquin - Selma-Fresno-Clovis-Buttonwillow - Lost Hills -
I5-Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia -
Porterville - Reedley-Buena Vista-Bakersfield-Southeast San
Joaquin Valley-South End San Joaquin Valley-
Including the cities of Visalia, Buttonwillow, Tulare, Five
Points, Delano, Wasco, Los Banos, Kingsburg, Kerman, Shafter,
Madera, Fresno, Hanford, Lake Mcclure, Selma, Lemoore, Arvin,
Alpaugh, Corcoran, Planada, Lemoore Station, Sanger, Taft,
Merced, Le Grand, Lost Hills, Richgrove, Bakersfield, Lamont,
Atwater, Goshen, Porterville, Parlier, and Kettleman City
1244 PM PST Tue Feb 3 2026

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY...

* WHAT...Visibility one quarter mile or less in dense fog. Worst 
  case scenario with visibility down to zero.

* WHERE...A portion of central California.

* WHEN...Until noon PST Wednesday.

* IMPACTS...Low visibility could make driving conditions hazardous.

* ADDITIONAL DETAILS...Highways impacted include, but are not 
  limited to Interstate 5, State Routes 99, 41, 43, 46, 58, 59, 140,
  152, 165, 180 and 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of 
distance ahead of you.

&&

$$

FC
6 follow-up statements
531 
WWUS76 KHNX 032048
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
1248 PM PST Tue Feb 3 2026

CAZ301>303-305>307-309>316-040900-
/O.EXT.KHNX.FG.Y.0022.000000T0000Z-260205T2000Z/
Los Banos - Dos Palos-Merced - Madera - Mendota-Planada - Le
Grand - Snelling-West Side of Fresno and Kings Counties-Caruthers
- San Joaquin - Selma-Fresno-Clovis-Buttonwillow - Lost Hills -
I5-Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia -
Porterville - Reedley-Buena Vista-Bakersfield-Southeast San
Joaquin Valley-South End San Joaquin Valley-
Including the cities of Visalia, Buttonwillow, Tulare, Five
Points, Delano, Wasco, Los Banos, Kingsburg, Kerman, Shafter,
Madera, Fresno, Hanford, Lake Mcclure, Selma, Lemoore, Arvin,
Alpaugh, Corcoran, Planada, Lemoore Station, Sanger, Taft,
Merced, Le Grand, Lost Hills, Richgrove, Bakersfield, Lamont,
Atwater, Goshen, Porterville, Parlier, and Kettleman City
1248 PM PST Tue Feb 3 2026

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON PST THURSDAY...

* WHAT...Visibility one quarter mile or less in dense fog. Worst 
  case scenario with visibility down to zero.

* WHERE...A portion of central California.

* WHEN...Until noon PST Thursday.

* IMPACTS...Very high transportation risk. Low visibility will make 
  driving conditions hazardous.

* ADDITIONAL DETAILS...Highways impacted include, but are not 
  limited to Interstate 5, State Routes 99, 41, 43, 46, 58, 59, 140,
  152, 165, 180 and 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of 
distance ahead of you.

&&

$$

CAZ335-336-338-040900-
/O.CON.KHNX.WI.Y.0002.260204T1800Z-260205T1800Z/
Grapevine-Frazier Mountain Communities-Mojave Desert Slopes-
Including the cities of Mojave, Grapevine, Lebec, and Frazier
Park
1248 PM PST Tue Feb 3 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM PST 
THURSDAY...

* WHAT...Northeast winds 10 to 20 mph with gusts up to 45 mph 
  expected. Probability of 40 mph or greater is 60 percent.

* WHERE...Frazier Mountain Communities, Tejon Pass, Grapevine, and 
  Mojave Desert Slopes.

* WHEN...From 10 AM Wednesday to 10 AM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Interstate 5, Highway 99, 395 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

FC
120 
WWUS76 KHNX 040848
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
1248 AM PST Wed Feb 4 2026

CAZ301>303-305>307-309>316-041700-
/O.CON.KHNX.FG.Y.0022.000000T0000Z-260205T2000Z/
Los Banos - Dos Palos-Merced - Madera - Mendota-Planada - Le
Grand - Snelling-West Side of Fresno and Kings Counties-Caruthers
- San Joaquin - Selma-Fresno-Clovis-Buttonwillow - Lost Hills -
I5-Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia -
Porterville - Reedley-Buena Vista-Bakersfield-Southeast San
Joaquin Valley-South End San Joaquin Valley-
Including the cities of Taft, Lamont, Madera, Kingsburg, Arvin,
Lemoore Station, Shafter, Planada, Los Banos, Visalia,
Buttonwillow, Porterville, Bakersfield, Wasco, Merced, Sanger,
Kerman, Atwater, Alpaugh, Hanford, Kettleman City, Parlier, Lost
Hills, Tulare, Lemoore, Five Points, Corcoran, Le Grand, Goshen,
Fresno, Delano, Lake Mcclure, Richgrove, and Selma
1248 AM PST Wed Feb 4 2026

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY...

* WHAT...Visibility one quarter mile or less in dense fog. Worst 
  case scenario with visibility down to zero.

* WHERE...A portion of central California.

* WHEN...Until noon PST Thursday.

* IMPACTS...Very high transportation risk. Low visibility will make 
  driving conditions hazardous.

* ADDITIONAL DETAILS...Highways impacted include, but are not 
  limited to Interstate 5, State Routes 99, 41, 43, 46, 58, 59, 140,
  152, 165, 180 and 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of 
distance ahead of you.

&&

$$

CAZ335-336-338-041700-
/O.CON.KHNX.WI.Y.0002.260204T1800Z-260205T1800Z/
Grapevine-Frazier Mountain Communities-Mojave Desert Slopes-
Including the cities of Grapevine, Frazier Park, Mojave, and
Lebec
1248 AM PST Wed Feb 4 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM 
PST THURSDAY...

* WHAT...Northeast winds 10 to 20 mph with gusts up to 45 mph 
  expected. Probability of 40 mph or greater is 60 percent.

* WHERE...Frazier Mountain Communities, Grapevine, and Mojave Desert 
  Slopes.

* WHEN...From 10 AM this morning to 10 AM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Interstate 5, Highway 99, 395 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

JPK
181 
WWUS76 KHNX 041622
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
822 AM PST Wed Feb 4 2026

CAZ301>303-305>307-309>316-050100-
/O.CON.KHNX.FG.Y.0022.000000T0000Z-260205T2000Z/
Los Banos - Dos Palos-Merced - Madera - Mendota-Planada - Le
Grand - Snelling-West Side of Fresno and Kings Counties-Caruthers
- San Joaquin - Selma-Fresno-Clovis-Buttonwillow - Lost Hills -
I5-Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia -
Porterville - Reedley-Buena Vista-Bakersfield-Southeast San
Joaquin Valley-South End San Joaquin Valley-
Including the cities of Planada, Richgrove, Merced, Sanger,
Lemoore Station, Kerman, Selma, Corcoran, Arvin, Lake Mcclure,
Tulare, Los Banos, Atwater, Madera, Lemoore, Visalia,
Porterville, Shafter, Parlier, Alpaugh, Bakersfield, Goshen,
Delano, Le Grand, Hanford, Lost Hills, Fresno, Buttonwillow,
Kettleman City, Kingsburg, Wasco, Lamont, Five Points, and Taft
822 AM PST Wed Feb 4 2026

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY...

* WHAT...Visibility one quarter mile or less in dense fog. Worst 
  case scenario with visibility down to zero.

* WHERE...San Joaquin Valley.

* WHEN...Until noon PST Thursday.

* IMPACTS...Very high transportation risk. Low visibility will make 
  driving conditions hazardous.

* ADDITIONAL DETAILS...Highways impacted include, but are not 
  limited to Interstate 5, State Routes 99, 41, 43, 46, 58, 59, 140,
  152, 165, 180 and 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of 
distance ahead of you.

&&

$$

CAZ335-336-338-050100-
/O.CON.KHNX.WI.Y.0002.260204T1800Z-260205T1800Z/
Grapevine-Frazier Mountain Communities-Mojave Desert Slopes-
Including the cities of Lebec, Grapevine, Mojave, and Frazier
Park
822 AM PST Wed Feb 4 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY...

* WHAT...Northeast winds 10 to 20 mph with gusts up to 45 mph 
  expected. Probability of 40 mph or greater is 60 percent.

* WHERE...Frazier Mountain Communities, Grapevine, and Mojave Desert 
  Slopes.

* WHEN...Until 10 AM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

BSO
467 
WWUS76 KHNX 050035
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
435 PM PST Wed Feb 4 2026

CAZ301>303-305>307-309>316-051015-
/O.CON.KHNX.FG.Y.0022.000000T0000Z-260205T2000Z/
Los Banos - Dos Palos-Merced - Madera - Mendota-Planada - Le
Grand - Snelling-West Side of Fresno and Kings Counties-Caruthers
- San Joaquin - Selma-Fresno-Clovis-Buttonwillow - Lost Hills -
I5-Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia -
Porterville - Reedley-Buena Vista-Bakersfield-Southeast San
Joaquin Valley-South End San Joaquin Valley-
Including the cities of Sanger, Taft, Five Points, Los Banos,
Arvin, Fresno, Atwater, Porterville, Richgrove, Shafter,
Kingsburg, Bakersfield, Alpaugh, Corcoran, Wasco, Lake Mcclure,
Goshen, Lemoore, Hanford, Visalia, Selma, Kerman, Merced, Lemoore
Station, Parlier, Lamont, Lost Hills, Planada, Le Grand,
Kettleman City, Tulare, Buttonwillow, Delano, and Madera
435 PM PST Wed Feb 4 2026

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY...

* WHAT...Visibility one quarter mile or less in dense fog. Worst 
  case scenario with visibility down to zero.

* WHERE...Across the San Joaquin Valley.

* WHEN...Until noon PST Thursday.

* IMPACTS...Very high transportation risk. Low visibility will make 
  driving conditions hazardous.

* ADDITIONAL DETAILS...Highways impacted include, but are not 
  limited to Interstate 5, State Routes 99, 41, 43, 46, 58, 59, 140, 
  152, 165, 180 and 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of 
distance ahead of you.

&&

$$

CAZ335-336-338-051015-
/O.CON.KHNX.WI.Y.0002.000000T0000Z-260205T1800Z/
Grapevine-Frazier Mountain Communities-Mojave Desert Slopes-
Including the cities of Frazier Park, Lebec, Grapevine, and
Mojave
435 PM PST Wed Feb 4 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 45 mph 
  expected. Probability of 40 mph or greater is 60 percent.

* WHERE...Frazier Mountain Communities, Grapevine, and Mojave Desert 
  Slopes.

* WHEN...Until 10 AM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Interstate 5, Highway 99, 395 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CMolina
730 
WWUS76 KHNX 050959
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
159 AM PST Thu Feb 5 2026

CAZ301>303-305>307-309>316-051800-
/O.CON.KHNX.FG.Y.0022.000000T0000Z-260205T2000Z/
Los Banos - Dos Palos-Merced - Madera - Mendota-Planada - Le
Grand - Snelling-West Side of Fresno and Kings Counties-Caruthers
- San Joaquin - Selma-Fresno-Clovis-Buttonwillow - Lost Hills -
I5-Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia -
Porterville - Reedley-Buena Vista-Bakersfield-Southeast San
Joaquin Valley-South End San Joaquin Valley-
Including the cities of Lake Mcclure, Buttonwillow, Visalia,
Planada, Porterville, Alpaugh, Five Points, Madera, Los Banos,
Merced, Tulare, Lamont, Sanger, Kettleman City, Hanford, Parlier,
Kerman, Bakersfield, Kingsburg, Lost Hills, Wasco, Taft, Fresno,
Richgrove, Atwater, Arvin, Le Grand, Shafter, Corcoran, Selma,
Delano, Lemoore Station, Goshen, and Lemoore
159 AM PST Thu Feb 5 2026

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Visibility one quarter mile or less in dense fog. Worst 
  case scenario with visibility down to zero.

* WHERE...A portion of central California.

* WHEN...Until noon PST today.

* IMPACTS...Very high transportation risk. Low visibility will make 
  driving conditions hazardous.

* ADDITIONAL DETAILS...Highways impacted include, but are not 
  limited to Interstate 5, State Routes 99, 41, 43, 46, 58, 59, 140, 
  152, 165, 180 and 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of 
distance ahead of you.

&&

$$

CAZ335-336-338-051800-
/O.CON.KHNX.WI.Y.0002.000000T0000Z-260205T1800Z/
Grapevine-Frazier Mountain Communities-Mojave Desert Slopes-
Including the cities of Lebec, Grapevine, Mojave, and Frazier
Park
159 AM PST Thu Feb 5 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 45 mph 
  expected. Probability of 40 mph or greater is 60 percent.

* WHERE...Frazier Mountain Communities, Grapevine, and Mojave Desert 
  Slopes.

* WHEN...Until 10 AM PST this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Interstate 5, Highway 99, 395 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

JPK
783 
WWUS76 KHNX 051751
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
951 AM PST Thu Feb 5 2026

CAZ335-336-338-051900-
/O.EXP.KHNX.WI.Y.0002.000000T0000Z-260205T1800Z/
Grapevine-Frazier Mountain Communities-Mojave Desert Slopes-
Including the cities of Grapevine, Frazier Park, Lebec, and
Mojave
951 AM PST Thu Feb 5 2026

...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

The Wind Advisory will expire at 10 AM PST this morning, although 
the higher peaks will observe gusts around 45 mph through the 
remainder of this morning.

$$

CAZ301>303-305>307-309>316-052000-
/O.CON.KHNX.FG.Y.0022.000000T0000Z-260205T2000Z/
Los Banos - Dos Palos-Merced - Madera - Mendota-Planada - Le
Grand - Snelling-West Side of Fresno and Kings Counties-Caruthers
- San Joaquin - Selma-Fresno-Clovis-Buttonwillow - Lost Hills -
I5-Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia -
Porterville - Reedley-Buena Vista-Bakersfield-Southeast San
Joaquin Valley-South End San Joaquin Valley-
Including the cities of Kettleman City, Kerman, Sanger, Los
Banos, Hanford, Bakersfield, Buttonwillow, Corcoran, Taft,
Atwater, Five Points, Tulare, Porterville, Kingsburg, Lake
Mcclure, Visalia, Richgrove, Goshen, Arvin, Lemoore, Wasco,
Selma, Le Grand, Fresno, Lamont, Delano, Madera, Alpaugh, Lost
Hills, Planada, Lemoore Station, Shafter, Merced, and Parlier
951 AM PST Thu Feb 5 2026

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Visibility one quarter mile or less in dense fog. Worst 
  case scenario with visibility down to zero.

* WHERE...San Joaquin Valley.

* WHEN...Until noon PST today.

* IMPACTS...Very high transportation risk. Low visibility will make 
  driving conditions hazardous.

* ADDITIONAL DETAILS...Highways impacted include, but are not 
  limited to Interstate 5, State Routes 99, 41, 43, 46, 58, 59, 140, 
  152, 165, 180 and 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of 
distance ahead of you.

&&

$$

BSO

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 3, 9:53 AM PST, 2 hours 51 minutes earlier.

Area forecast discussion, Feb 3, 9:53 AM PST, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Hanford CA
953 AM PST Tue Feb 3 2026

.UPDATE...
Aviation Section Updated.

.aviation...Around 20Z, conditions will gradually improve to
IFR and even MVFR to VFR. After 20Z, MVFR with areas of VFR
will dominate until 06Z. There is a 40 to 50 percent chance of
LIFR conditions after 06Z and a 55 to 65 percent chance of LIFR
conditions at 12Z Wednesday. Otherwise, VFR conditions are
expected for the Sierra Nevada, Coastal Range, and Mojave Desert
for the next 24 hours. Winds will be around 5 kts from the
west northwest this afternoon.

&&

.AIR QUALITY ISSUES...On Tuesday February 3 2026, Unhealthy for
Sensitive Groups in Fresno, Kern, and Tulare Counties.
Fireplace/Wood Stove Burning Status is: No Burning For All in
Fresno and Kern Counties. No Burning Unless Registered in Kings,
Madera, Merced, and Tulare Counties. Burning Discouraged in
Kern (Greater Frazier Park Area) and Sequoia National Park and
Forest.

&&

.PREV DISCUSSION... /issued 326 AM PST Tue Feb 3 2026/

KEY MESSAGES...
1. Dense Fog Advisory due to Very High Transportation Risk with
visibilities from 200 feet to zero from 10PM tonight to Noon
Wednesday.

2. Dense fog will continue through the rest of the work week.

3. There is a 50 percent of 40 mph gusts or greater in the
Mojave Desert Slopes,Tejon Pass and southern Kern Mountains
tomorrow through Thursday.

DISCUSSION...
As the stable pattern continues into the midweek, fog formation
is possible each day through Wednesday, with probabilities for
1/4 mile visibilities at about 60-70% each day. A Dense Fog
Advisory has been issued through Wednesday at 12PM due to these
conditions, with the fog forming each night around 10PM and
dissipating around 11AM-12PM the next day. There is a Very High
Transportation Risk with this fog as visibilities may reduce
down to 200 feet or less, especially during the hours around
sunrise. While the ridge over the Valley is expected to remain
in place, an area of low pressure is expected to form off the
coast of Baja California on Tuesday that will create a Rex Block
pattern over the southwest, which will lead to increased
chances for strong winds along the Mojave Desert Slopes and the
southern Kern Mountains as the low pushes air up from the
southeast. Current probabilities for 40 mph wind gusts in that
region are 50-60% on Wednesday and 40-50% on Thursday.

As the Rex Block breaks down and moves out through Saturday and
into Sunday, a proper trough is expected to move through the
region by Monday, which brings chances for rainfall back to
Central California, with probabilities for 0.01 inches of rain
at 40-50% in the Valley and 60-70% in the Sierra Nevada and its
Foothills north of Tulare County on Monday afternoon. These
chances remain similar into Tuesday afternoon, but spread into
the whole CWA.

The Climate Prediction Center continues to place our area under
above normal precipitation (likely 50-60% for days 6-10 and
leaning 40-50% for days 8-14). The 6-10 temperature outlook
continues with above normal, though that has reduced to leaning
above 33-40%. The 8-14 day temperature outlook has introduced
leaning below 33-50% for California, which indicates the
possibility for further troughing during that time period of the
10th through the 16th.

CERTAINTY...

The level of certainty for days 1 and 2 is high.
The level of certainty for days 3 through 7 is medium.

Certainty levels include low...medium...and high. Please visit
www.weather.gov/hnx/certainty.html for additional information
and/or to provide feedback.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until noon PST Wednesday for CAZ301>303-
305>307-309>316.
&&

public...Castro
aviation....Castro

weather.gov/hanford

In the hours before

Local storm report, Feb 3, 7:27 AM PST, 5 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Hanford CA
727 AM PST Tue Feb 3 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     Fog              6 SSE Fresno            36.69N 119.76W
02/03/2026  E0.02 Mi         Fresno             CA   Law Enforcement

            CHP reporting nearby areas with 100 ft
            visibility.

&&
Local storm report, Feb 3, 7:31 AM PST, 5 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Hanford CA
731 AM PST Tue Feb 3 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 AM     Fog              1 SW Atwater            37.34N 120.61W
02/03/2026  E0.04 Mi         Merced             CA   Law Enforcement

            CHP reported Level 3 fog, or 200 to 500 ft
            visibility on Applegate Rd. near SR 99.

&&
Local storm report, Feb 3, 7:34 AM PST, 5 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Hanford CA
734 AM PST Tue Feb 3 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     Fog              6 S Kingsburg           36.43N 119.57W
02/03/2026  E0.01 Mi         Kings              CA   NWS Employee

            Visibility around 50 ft on Denver Ave near
            6th Ave to 7th Ave. Also, 6th Ave with 100
            ft. visibility for all areas north of Denver
            Ave.

&&
Local storm report, Feb 3, 7:40 AM PST, 5 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Hanford CA
740 AM PST Tue Feb 3 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     Fog              6 SSE Fresno            36.69N 119.76W
02/03/2026  E0.02 Mi         Fresno             CA   Law Enforcement

            Corrects previous fog report from 6 SSE
            Fresno. CHP reporting nearby areas with less
            than 100 ft visibility.

&&
Local storm report, Feb 3, 7:48 AM PST, 4 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Hanford CA
748 AM PST Tue Feb 3 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 AM     Fog              2 NNW Madera            37.00N 120.10W
02/03/2026  E0.04 Mi         Madera             CA   Law Enforcement

            Level 3 fog (200-500 ft visibility) reported
            on SR 99 just north of Ave 17.

&&
Local storm report, Feb 3, 9:25 AM PST, 3 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Hanford CA
925 AM PST Tue Feb 3 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     Fog              2 WNW Madera            36.98N 120.12W
02/03/2026  M0.00 Mi         Madera             CA   ASOS

            ASOS station KMAE Madera Airport.

0853 AM     Fog              2 ESE Hanford           36.32N 119.62W
02/03/2026  M0.00 Mi         Kings              CA   ASOS

            ASOS station KHJO Hanford Airport.

0855 AM     Fog              3 NE Atwater            37.38N 120.57W
02/03/2026  M0.00 Mi         Merced             CA   AWOS

            AWOS station KMER Atwater Castle Airpark.

0856 AM     Fog              3 SSE Goshen            36.32N 119.40W
02/03/2026  M0.00 Mi         Tulare             CA   AWOS

            AWOS station KVIS Visalia Airport.

0901 AM     Fog              1 SW Merced             37.28N 120.50W
02/03/2026  M0.00 Mi         Merced             CA   ASOS

            ASOS station KMCE Merced Airport.

0853 AM     Fog              3 SSW Clovis            36.78N 119.72W
02/03/2026  M0.13 Mi         Fresno             CA   ASOS

            ASOS station KFAT Fresno Air Terminal.

0856 AM     Fog              4 NW Lemoore NAS        36.32N 119.95W
02/03/2026  M0.13 Mi         Kings              CA   ASOS

            ASOS station KNLC Lemoore NAS.

&&

Nearby

Wind Advisories in California, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.